# SDR UF6A990737

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 240D11186
- Condition: Bent
- Location: Bs 308/325.5
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT INTERCOSTAL FROM STATION 308AS TO 325AS IS BENT.  MAINTENANCE REPLACED INTERCOSTAL IAW BAE ATP SRM 51-60-04 AND 51-30-01.  (M)
